Rafael Heraclio Villarreal
Rafael Heraclio Villarreal
Professor of Mathematics, CINVESTAV-Instituto Politecnico Nacional, Department of Mathematics
Dirección de correo verificada de math.cinvestav.mx - Página principal
Título
Citado por
Citado por
Año
Monomial Algebras, Second Edition
RH Villarreal
Chapman & Hall/CRC, 2015
733*2015
Cohen-Macaulay graphs
RH Villarreal
manuscripta mathematica 66 (1), 277-293, 1990
2701990
On the ideal theory of graphs
A Simis, WV Vasconcelos, RH Villarreal
Journal of Algebra 167 (2), 389-416, 1994
2611994
Rees algebras of edge ideals
RH Villarreal
Communications in Algebra 23 (9), 3513-3524, 1995
1481995
Edge ideals: algebraic and combinatorial properties
S Morey, RH Villarreal
Progress in commutative algebra 1, 85-126, 2012
1362012
Shellable graphs and sequentially Cohen–Macaulay bipartite graphs
A Van Tuyl, RH Villarreal
Journal of Combinatorial Theory, Series A 115 (5), 799-814, 2008
952008
Ideals with sliding depth
J Herzog, WV Vasconcelos, R Villarreal
Nagoya Mathematical Journal 99, 159-172, 1985
861985
The integral closure of subrings associated to graphs
A Simis, WV Vasconcelos, RH Villarreal
Journal of Algebra 199 (1), 281-289, 1998
831998
Associated primes of powers of edge ideals
J Martínez-Bernal, S Morey, RH Villarreal
Collectanea mathematica 63 (3), 361-374, 2012
652012
Algebraic methods for parameterized codes and invariants of vanishing ideals over finite fields
C RenteríA-MáRquez, A Simis, RH Villarreal
Finite Fields and Their Applications 17 (1), 81-104, 2011
602011
Affine cartesian codes
HH López, C Rentería-Márquez, RH Villarreal
Designs, codes and cryptography 71 (1), 5-19, 2014
552014
Unmixed bipartite graphs
RH Villarreal
Revista Colombiana de Matemáticas 41 (2), 393-395, 2007
552007
Ring graphs and complete intersection toric ideals
I Gitler, E Reyes, RH Villarreal
Discrete mathematics 310 (3), 430-441, 2010
532010
Cohen–Macaulay, shellable and unmixed clutters with a perfect matching of König type
S Morey, E Reyes, RH Villarreal
Journal of Pure and Applied Algebra 212 (7), 1770-1786, 2008
502008
The minimum distance of parameterized codes on projective tori
E Sarmiento, M Vaz Pinto, RH Villarreal
Applicable Algebra in Engineering, Communication and Computing 22 (4), 249-264, 2011
492011
Cohen-Macaulay bipartite graphs
M Estrada, RH Villarreal
Archiv der Mathematik 68 (2), 124-128, 1997
451997
A note on Rees algebras and the MFMC property
I Gitler, CE Valencia, RH Villarreal
arXiv preprint math/0511307, 2005
442005
Blowup algebras of square-free monomial ideals and some links to combinatorial optimization problems
I Gitler, E Reyes, RH Villarreal
Rocky Mountain J. Math. 39 (1), 71-102, 2009
412009
On the normality of monomial ideals of mixed products
G Restuccia, RH Villarreal*
Communications in Algebra 29 (8), 3571-3580, 2001
392001
Blowup algebras of ideals of vertex covers of bipartite graphs
I Gitler, E Reyes, RH Villarreal
Contemporary Mathematics 376, 273-280, 2005
342005
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20